Alert archive / Texas / River Flood Warnings in 2009
River Flood Warning 38, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Nov 21, 2009, 8:17 AM CST for DeWitt County, Texas. It took effect at Nov 21, 2009, 4:14 PM CST. It was in force for 69 hr.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2009, 8:17 AM CST (14:17 UTC)
- In effect from
- Nov 21, 2009, 4:14 PM CST
- Expired
- Nov 24, 2009, 1:42 PM CST
- In force
- 69 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
County DeWitt County, TX
The radar
The Austin/San Antonio radar (KEWX), 95 km from the middle of the area, began a volume at 14:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River near Cuero (CUET2). The gauge peaked at 29.56 ft at Nov 23, 2009, 3:00 AM CST.
- Action stage
- 19 ft
- Minor stage
- 24 ft
- Moderate stage
- 33 ft
- Major stage
- 37 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08175800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS84 KEWX 211417
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
817 AM CST SAT NOV 21 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
SANDIES CREEK NEAR WESTHOFF AFFECTING DE WITT COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC123-220817-
/O.EXT.KEWX.FL.W.0036.000000T0000Z-091123T0651Z/
/WHOT2.3.ER.091121T0828Z.091121T1800Z.091122T1851Z.NO/
817 AM CST SAT NOV 21 2009
...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...THE FLOOD WARNING CONTINUES
FOR
THE SANDIES CREEK NEAR WESTHOFF.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 AM SATURDAY THE STAGE WAS 23.1 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.1 FEET BY THIS AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EARLY AFTERNOON.
* IMPACT...AT 24.0 FEET...MAJOR LOWLAND FLOODING FROM THE HEADWATERS SOUTHEAST
OF SEGUIN TO THE GUADALUPE RIVER CONFLUENCE NEAR CUERO IS OVER ONE HALF MILE
WIDE. LIVESTOCK ARE CUT OFF AND POTENTIALLY DROWNED IN LOW AREAS OF THE FLOOD
PLAIN. ROADS AND LOW BRIDGES NEAR THE CREEK ARE FLOODED AND IMPASSABLE.
$$
TXC123-220817-
/O.NEW.KEWX.FL.W.0038.091121T2214Z-091124T0125Z/
/CUET2.1.ER.091121T2214Z.091122T1800Z.091123T1325Z.NO/
817 AM CST SAT NOV 21 2009
* AT 7:30 AM SATURDAY THE STAGE WAS 21.7 FEET.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE
TO NEAR 28.8 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW
FLOOD STAGE BY MONDAY MORNING.
* IMPACT...AT 29.0 FEET...MODERATE LOWLAND FLOODING MAKES SECONDARY ROADS AND
BRIDGES VERY DANGEROUS TO AUTO TRAFFIC.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
WESTHOFF 12 21 23.1 SAT 7 AM 22.2 17.4 7.9 3.4 2.2
CUERO 19 24 21.7 SAT 7 AM 28.7 24.5 16.3 11.6 9.8
$$5 follow-up statements
000
WGUS84 KEWX 220219
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
819 PM CST SAT NOV 21 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
SANDIES CREEK NEAR WESTHOFF AFFECTING DE WITT COUNTY
GUADALUPE RIVER NEAR CUERO AFFECTING DE WITT COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC123-222019-
/O.EXT.KEWX.FL.W.0036.000000T0000Z-091124T1021Z/
/WHOT2.3.ER.091121T0828Z.091122T0600Z.091123T2221Z.NO/
819 PM CST SAT NOV 21 2009
...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES
FOR
THE SANDIES CREEK NEAR WESTHOFF.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM SATURDAY THE STAGE WAS 25.0 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.2 FEET BY AFTER MIDNIGHT
THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON.
* IMPACT...AT 25.5 FEET...MAJOR LOWLAND FLOODING FROM THE HEADWATERS SOUTHEAST
OF SEGUIN TO THE GUADALUPE RIVER CONFLUENCE NEAR CUERO IS GENERALLY THREE
QUARTERS OF A MILE WIDE. LIVESTOCK ARE CUT OFF AND POTENTIALLY DROWNED IN THE
FLOOD PLAIN. FLOW IS TO THE BOTTOM OF THE WESTHOFF/CHEAPSIDE BRIDGE DECK AND
FOUR TO FIVE FEET DEEP IN THE APPROACHES. ALL SECONDARY ROADS AND BRIDGE
CROSSINGS OVER SANDIES CREEK ARE FLOODED AND IMPASSABLE.
$$
TXC123-222019-
/O.EXT.KEWX.FL.W.0038.000000T0000Z-091124T0742Z/
/CUET2.1.ER.091122T0528Z.091123T0000Z.091123T1942Z.NO/
819 PM CST SAT NOV 21 2009
...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES
FOR
THE GUADALUPE RIVER NEAR CUERO.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM SATURDAY THE STAGE WAS 23.2 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 29.4
FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY
EARLY AFTERNOON.
* IMPACT...AT 29.0 FEET...MODERATE LOWLAND FLOODING MAKES SECONDARY ROADS AND
BRIDGES VERY DANGEROUS TO AUTO TRAFFIC.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
WESTHOFF 12 21 25.0 SAT 07 PM 22.9 18.6 8.2 4.6
CUERO 19 24 23.2 SAT 07 PM 27.7 18.7 14.2 10.7
$$000
WGUS84 KEWX 221326
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
726 AM CST SUN NOV 22 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
SANDIES CREEK NEAR WESTHOFF AFFECTING DE WITT COUNTY
GUADALUPE RIVER NEAR CUERO AFFECTING DE WITT COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC123-230726-
/O.EXT.KEWX.FL.W.0036.000000T0000Z-091124T0300Z/
/WHOT2.3.ER.091121T0828Z.091122T0530Z.091123T1500Z.NO/
726 AM CST SUN NOV 22 2009
THE FLOOD WARNING CONTINUES FOR
THE SANDIES CREEK NEAR WESTHOFF.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 AM SUNDAY THE STAGE WAS 24.6 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE
MONDAY MORNING.
* IMPACT...AT 24.0 FEET...MAJOR LOWLAND FLOODING FROM THE HEADWATERS SOUTHEAST
OF SEGUIN TO THE GUADALUPE RIVER CONFLUENCE NEAR CUERO IS OVER ONE HALF MILE
WIDE. LIVESTOCK ARE CUT OFF AND POTENTIALLY DROWNED IN LOW AREAS OF THE FLOOD
PLAIN. ROADS AND LOW BRIDGES NEAR THE CREEK ARE FLOODED AND IMPASSABLE.
$$
TXC123-230726-
/O.EXT.KEWX.FL.W.0038.000000T0000Z-091124T1132Z/
/CUET2.1.ER.091122T0626Z.091123T0600Z.091123T2332Z.NO/
726 AM CST SUN NOV 22 2009
...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES
FOR
THE GUADALUPE RIVER NEAR CUERO.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:30 AM SUNDAY THE STAGE WAS 25.9 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.6 FEET BY AFTER MIDNIGHT
TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON.
* IMPACT...AT 29.0 FEET...MODERATE LOWLAND FLOODING MAKES SECONDARY ROADS AND
BRIDGES VERY DANGEROUS TO AUTO TRAFFIC.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
WESTHOFF 12 21 24.6 SUN 7 AM 21.5 16.4 6.8 4.4 3.7
CUERO 19 24 25.9 SUN 6 AM 28.5 18.0 11.2 9.6 9.0
$$000
WGUS84 KEWX 230144
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
744 PM CST SUN NOV 22 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
SANDIES CREEK NEAR WESTHOFF AFFECTING DE WITT COUNTY
GUADALUPE RIVER NEAR CUERO AFFECTING DE WITT COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC123-231944-
/O.EXT.KEWX.FL.W.0036.000000T0000Z-091124T0215Z/
/WHOT2.3.ER.091121T0828Z.091122T0530Z.091123T1415Z.NO/
744 PM CST SUN NOV 22 2009
THE FLOOD WARNING CONTINUES FOR
THE SANDIES CREEK NEAR WESTHOFF.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM SUNDAY THE STAGE WAS 23.1 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE MONDAY
MORNING.
* IMPACT...AT 24.0 FEET...MAJOR LOWLAND FLOODING FROM THE HEADWATERS SOUTHEAST
OF SEGUIN TO THE GUADALUPE RIVER CONFLUENCE NEAR CUERO IS OVER ONE HALF MILE
WIDE. LIVESTOCK ARE CUT OFF AND POTENTIALLY DROWNED IN LOW AREAS OF THE FLOOD
PLAIN. ROADS AND LOW BRIDGES NEAR THE CREEK ARE FLOODED AND IMPASSABLE.
$$
TXC123-231944-
/O.EXT.KEWX.FL.W.0038.000000T0000Z-091124T1225Z/
/CUET2.1.ER.091122T0626Z.091123T0600Z.091124T0025Z.NO/
744 PM CST SUN NOV 22 2009
...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES
FOR
THE GUADALUPE RIVER NEAR CUERO.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM SUNDAY THE STAGE WAS 29.1 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.7 FEET EARLY
MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING.
* IMPACT...AT 29.0 FEET...MODERATE LOWLAND FLOODING MAKES SECONDARY ROADS AND
BRIDGES VERY DANGEROUS TO AUTO TRAFFIC.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME MON TUE WED THU FRI
WESTHOFF 12 21 23.1 SUN 07 PM 16.4 6.8 4.4 3.7
CUERO 19 24 29.1 SUN 07 PM 19.1 12.3 9.8 9.0
$$000
WGUS84 KEWX 231410
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
810 AM CST MON NOV 23 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
SANDIES CREEK NEAR WESTHOFF AFFECTING DE WITT COUNTY
GUADALUPE RIVER NEAR CUERO AFFECTING DE WITT COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC123-240423-
/O.EXT.KEWX.FL.W.0036.000000T0000Z-091124T0423Z/
/WHOT2.3.ER.091121T0828Z.091122T0530Z.091123T1623Z.NO/
810 AM CST MON NOV 23 2009
...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR
THE SANDIES CREEK NEAR WESTHOFF.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 AM MONDAY THE STAGE WAS 21.6 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE MONDAY
MORNING.
* IMPACT...AT 22.0 FEET...SANDIES CREEK ESCAPES THE CHANNEL HUNDREDS OF YARDS
INTO THE FLOOD PLAIN FROM THE HEADWATERS TO THE GUADALUPE RIVER CONFLUENCE.
LIVESTOCK IN LOW AREAS ARE CUT OFF AND POTENTIALLY DROWNED. SECONDARY ROADS
AND LOW BRIDGES ARE FLOODED AND DANGEROUS. THE APPROACHES OF THE
WESTHOFF/CHEAPSIDE ROAD BRIDGE OVER SANDIES CREEK ARE FLOODED AND WATER IS TO
THE BOTTOM OF THE BRIDGE.
$$
TXC123-240810-
/O.EXT.KEWX.FL.W.0038.000000T0000Z-091124T2045Z/
/CUET2.1.ER.091122T0626Z.091123T0615Z.091124T0845Z.NO/
810 AM CST MON NOV 23 2009
...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR THE GUADALUPE RIVER NEAR CUERO.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM MONDAY THE STAGE WAS 29.0 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER
MIDNIGHT TUESDAY.
* IMPACT...AT 29.0 FEET...MODERATE LOWLAND FLOODING MAKES SECONDARY ROADS AND
BRIDGES VERY DANGEROUS TO AUTO TRAFFIC.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME TUE WED THU FRI SAT
WESTHOFF 12 21 21.6 MON 7 AM 16.3 6.8 4.4 3.7 3.4
CUERO 19 24 29.0 MON 7 AM 22.7 16.7 13.0 10.0 8.8
$$000
WGUS84 KEWX 240122
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
722 PM CST MON NOV 23 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
GUADALUPE RIVER NEAR CUERO AFFECTING DE WITT COUNTY
(OPTIONAL) GENERAL HYDROMETEOROLOGICAL SYNOPSIS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC123-241922-
/O.EXT.KEWX.FL.W.0038.000000T0000Z-091124T1942Z/
/CUET2.1.ER.091122T0626Z.091123T0615Z.091124T0742Z.NO/
722 PM CST MON NOV 23 2009
THE FLOOD WARNING CONTINUES FOR
THE GUADALUPE RIVER NEAR CUERO.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:30 PM MONDAY THE STAGE WAS 26.4 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
DAYBREAK TUESDAY.
* IMPACT...AT 27.0 FEET...LOWLAND FLOODING EXTENDS INTO THE LEFT FLOOD PLAIN
ABOVE CUERO THREATENING LIVESTOCK.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME TUE WED THU FRI SAT
CUERO 19 24 26.4 MON 06 PM 16.4 12.7 9.9 8.9
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Nov 21, 5:39 AM CST, 2 hours 38 minutes earlier.
Area forecast discussion, Nov 21, 5:39 AM CST, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 539 AM CST SAT NOV 21 2009 .AVIATION... ISOLD SHRA/-RA AND IFR-MVFR CIGS ALONG AND EAST OF THE I35 CORRIDOR WILL DRIFT SLIGHTLY WESTWARD THRU SUNRISE AND THEN GRADUALLY LIFT AND DISSIPATE BY MID TO VFR CONDITIONS BY MID TO LATE MORNING. VFR CONDITIONS PREVAILING THIS AFTERNOON AND EVENING AS A WEAK SFC RIDGE BUILDS INTO THE AREA. AMPLE SOIL MOISTURE ALONG WITH A WEAK PRESSURE GRADIENT AND CLEAR SKIES WILL CAUSE AREAS OF DENSE FOG TO FORM AFTER 06Z THE WILL BE ESPECIALLY QUICK TO FORM IN LOW LYING VALLEYS AND RIVER BOTTOMS. HAVE ENOUGH CONFIDENCE TO INCLUDE IN THE I35 TAF SITES AT THIS TIME. THE FOG AND ASSOCIATED CIGS WILL OFTEN BE LIFR-VLIFR AT TIMES BETWEEN 08Z AND 15Z. && .PREV DISCUSSION... /ISSUED 331 AM CST SAT NOV 21 2009/ DISCUSSION... THE UPPER LOW IS CONTINUING TO SWEEP ACROSS THE EASTERN HALF OF THE STATE. SPRINKLES AND A FEW SHOWERS WILL LINGER EARLY THIS MORNING EAST OF A LINE FROM BURNET TO SAN MARCOS TO HALLETTSVILLE BUT IS EXPECTED TO BE OUT OF THE REGION A FEW HOURS AFTER DAYBREAK. OTHERWISE...MOSTLY SUNNY AND MILD CONDITIONS ARE EXPECTED AS DRY NORTHWESTERLY FLOW PREVAILS. WET SOILS...CLEAR SKIES AND LIGHT WINDS WILL ENABLE FOG DEVELOPMENT LATE TONIGHT THROUGH MID-MORNING ON SUNDAY. RETURN FLOW OFF THE GULF BEGINNING SUNDAY WILL LEAD TO A GRADUAL WARMING TREND THROUGH MONDAY NIGHT. AN APPROACHING SHORTWAVE TROUGH WILL ALLOW FOR ANOTHER CHANCE OF RAIN MONDAY NIGHT THROUGH TUESDAY. HOWEVER...THE CENTER OF THE LOW WILL BE WELL TO OUR NORTH SO CHANCES ARE GENERALLY ONLY 20-30 PERCENT WITH THE HIGHER CHANCES ACROSS OUR SOUTHEASTERN COUNTIES WHERE MOISTURE DEPTH WILL BE GREATEST. DRY AND SEASONABLE CONDITIONS ARE EXPECTED BEHIND THE FRONT FOR THE LATTER HALF OF THE WEEK. THANKSGIVING LOOKS TO BE MOSTLY SUNNY WITH MORNING LOWS NEAR 40 WARMING INTO THE MID AND UPPER 60S. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 66 48 70 51 74 / - 0 0 0 - AUSTIN BERGSTROM INTL AIRPORT 65 40 68 44 73 / - 0 0 0 - NEW BRAUNFELS MUNI AIRPORT 66 42 71 49 75 / - 0 0 0 10 BURNET MUNI AIRPORT 63 42 65 49 72 / - 0 0 0 - DEL RIO INTL AIRPORT 72 47 72 54 74 / 0 0 0 0 - GEORGETOWN MUNI AIRPORT 63 45 67 51 72 / 10 0 0 0 - HONDO MUNI AIRPORT 72 43 70 50 75 / 0 0 0 0 10 SAN MARCOS MUNI AIRPORT 65 41 71 50 74 / - 0 0 0 - LA GRANGE - FAYETTE REGIONAL 66 47 70 49 74 / 10 0 0 0 10 SAN ANTONIO INTL AIRPORT 70 45 70 52 74 / 0 0 0 0 10 STINSON MUNI AIRPORT 70 46 71 51 75 / 0 0 0 0 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 25/01
Hazardous weather outlook, Nov 21, 4:34 AM CST, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 434 AM CST SAT NOV 21 2009 TXZ171>173-183>194-202>209-217>225-228-221045- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 434 AM CST SAT NOV 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED TODAY. PATCHY DENSE FOG WILL DEVELOP AFTER MIDNIGHT TONIGHT...OCCASIONALLY LOWERING VISIBILITIES BELOW ONE HALF MILE...MAKING FOR HAZARDOUS DRIVING CONDITIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... PATCHY DENSE FOG WILL CONTINUE UNTIL MID MORNING SUNDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
River Flood Warnings in Texas, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.